×

zbMATH — the first resource for mathematics

Mean value theorems for functions satisfying the inequality \(\Delta u +Ke^u \geq 0\). (English) Zbl 0257.35039

MSC:
35J60 Nonlinear elliptic equations
35B45 A priori estimates in context of PDEs
35A35 Theoretical approximation in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Ahlfors, S., Geodesic curvature and area, Studies in Mathematical Analysis and Related Topics: Essays in honor of G. Pólya, Stanford University Press, California 1962, 1–7.
[2] Bandle, C., Extensions of an inequality by Pólya and Schiffer. Pac. J. Math. 42, 543–555 (1972). · Zbl 0217.13301
[3] Bandle, C., Konstruktion isoperimetrischer Ungleichungen der mathematischen Physik aus solchen der Geometrie. Comment. Math. Helv. 46, 182–213 (1971). · Zbl 0219.52008
[4] Bellman, R., On the non-negativity of Green’s functions. Boll. Unione Matem. Ital. 12, 411–413 (1957). · Zbl 0085.31202
[5] Bol, G., Isoperimetrische Ungleichung für Bereiche auf Flächen. Jahresbericht d. Deutschen Mathem.-Vereinigung 51, 219–257 (1941). · Zbl 0026.08901
[6] Cohen, D. S., & H. B. Keller, Some positone problems suggested by nonlinear heat generation. J. Math. Mech. 16, 1361–1376 (1967). · Zbl 0152.10401
[7] Courant, R., & D. Hilbert, Methods of Mathematical Physics, vol. 2. New York: Interscience 1962. · Zbl 0099.29504
[8] Fiala, F., Le problème des isopérimètres sur les surfaces ouvertes à courbure positive. Comment. Math. Helv. 13, 293–346 (1940–41). · Zbl 0025.23003
[9] Fujita, H., On the nonlinear equations \(\Delta u + e^u = {\text{0}}\frac{{\partial v}}{{\partial t}} = \Delta v{\text{ + }}e^v \) . Bull. Amer. Math. Soc. 75, 132–135 (1969). · Zbl 0216.12101
[10] Gelfand, J. M., Some problems in the theory of quasilinear equations. Amer. Math. Soc. Transl. Ser. 2, 29, 295–381 (1963). · Zbl 0127.04901
[11] Hartman, P., Geodesic parallel coordinates in the large. Amer. J. of Math. 86, 705–727 (1964). · Zbl 0128.16105
[12] Osserman, R., On the inequality {\(\Delta\)}u(u). Pac. J. Math. 7, 1641–1647 (1957). · Zbl 0083.09402
[13] Pólya, G., & M. Schiffer, Convexity of functional by transplantation. J. Anal. Math. 3, 245–345 (1953–54). · Zbl 0056.32701
[14] Pólya, G., & G. Szegö, Aufgaben und Lehrsätze aus der Analysis, vol. 2. Berlin: Springer 1925.
[15] Pólya, G., & G. Szegö, Isoperimetric Inequalities in Mathematical Physics. Princeton: Van Nostrand 1951. · Zbl 0044.38301
[16] Saks, The Theory of Integral. New York: Hafner. · Zbl 0017.30004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.